On the Petty-Schneider theorem

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationGeometric analysis
Subtitle of host publicationProceedings of an AMS special session held October 12-13, 1991
PublisherAmerican Mathematical Society
Pages31-37
StatePublished - 1992

Publication series

NameContemporary Mathematics
PublisherAmerican Mathematical Society
Volume140

Cite this

Lutwak, E. (1992). On the Petty-Schneider theorem. In Geometric analysis: Proceedings of an AMS special session held October 12-13, 1991 (pp. 31-37). (Contemporary Mathematics; Vol. 140). American Mathematical Society.